# SDR UPS04242550

- Difficulty date: June 9, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS NOT OPERATING.  RESEATED EMERGENCY LIGHT ASSY, OPS CHECK NORMAL.
